Pointwise Slant Riemannian Maps (PSRM) to Almost Hermitian Manifolds

被引:0
|
作者
Akyol, Mehmet Akif [1 ]
Gunduzalp, Yilmaz [2 ]
机构
[1] Bingol Univ, TR-12000 Bingol, Turkiye
[2] Dicle Univ, Dept Math, Diyarbakir, Turkiye
关键词
Slant Riemannian map; slant Riemannian submersion; slant submanifold; pointwise slant Riemannian map; almost Hermitian manifold; SUBMANIFOLDS;
D O I
10.1007/s00009-023-02321-5
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
The aim of the present paper is to introduce new class of Riemannian maps which are called pointwise slant Riemannian maps (briefly, PSRM) as a natural generalization of pointwise slant sub manifolds which were introduced by Chen and Garay (Turkish J Math 36:630-640, 2012) and pointwise slant submersions which were defined by Lee and S , ahin (Bull Korean Math Soc 51(4):1115-1126, 2014]. We mention many examples and investigate the geometry of foliations which are arisen from the definition of a PSRM and obtain decomposition theorems using the existence of PSRM. Moreover, we find necessary and sufficient conditions for PSRM to be totally geodesic and investigate the harmonicity of such maps. Finally, we get two inequalities in terms of the second fundamental form of a PSRM and check the equality case.
引用
收藏
页数:15
相关论文
共 50 条
  • [31] CLAIRAUT POINTWISE SLANT RIEMANNIAN SUBMERSION FROM NEARLY K?HLER MANIFOLDS
    Shanker, Gauree
    Yadav, Ankit
    [J]. HONAM MATHEMATICAL JOURNAL, 2023, 45 (01): : 109 - 122
  • [32] CONFORMAL HEMI-SLANT SUBMERSIONS FROM ALMOST HERMITIAN MANIFOLDS
    Kumar, Sumeet
    Kumar, Sushil
    Pandey, Shashikant
    Prasad, Rajendra
    [J]. COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, 2020, 35 (03): : 999 - 1018
  • [33] SEMI-SLANT SUBMERSIONS FROM ALMOST PRODUCT RIEMANNIAN MANIFOLDS
    Gunduzalp, Yilmaz
    [J]. DEMONSTRATIO MATHEMATICA, 2016, 49 (03) : 345 - 356
  • [34] Harmonicity of Holomorphic Maps Between Almost Hermitian Manifolds
    Chinea, Domingo
    [J]. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 2009, 52 (01): : 18 - 27
  • [35] ON THE V-SEMI-SLANT SUBMERSIONS FROM ALMOST HERMITIAN MANIFOLDS
    Park, Kwang Soon
    [J]. COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, 2021, 36 (01): : 173 - 187
  • [36] WARPED PRODUCT POINTWISE SEMI-SLANT SUBMANIFOLDS OF ALMOST CONTACT MANIFOLDS
    Mihai, Ion
    Uddin, Siraj
    Mihai, Adela
    [J]. KRAGUJEVAC JOURNAL OF MATHEMATICS, 2024, 48 (03): : 453 - 471
  • [37] Warped Product Pointwise Pseudo-Slant Submanifolds of Locally Product Riemannian Manifolds
    Alqahtani, Lamia Saeed
    Uddin, Siraj
    [J]. FILOMAT, 2018, 32 (02) : 423 - 438
  • [38] Anti-invariant Riemannian submersions from almost Hermitian manifolds
    Sahin, Bayram
    [J]. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 2010, 8 (03): : 437 - 447
  • [39] A USEFUL ORTHONORMAL BASIS ON BI-SLANT SUBMANIFOLDS OF ALMOST HERMITIAN MANIFOLDS
    Gulbahar, Mehmet
    Kilic, Erol
    Keles, Sadik
    [J]. TAMKANG JOURNAL OF MATHEMATICS, 2016, 47 (02): : 143 - 161
  • [40] On the existence of Hermitian-harmonic maps from complete Hermitian to complete Riemannian manifolds
    Grunau, HC
    Kühnel, M
    [J]. MATHEMATISCHE ZEITSCHRIFT, 2005, 249 (02) : 297 - 327